Alert archive / Arkansas / Tornado Warnings in 2018
Tornado Warning 5, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Feb 24, 2018, 3:22 PM CST for 5 counties in Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2018, 3:22 PM CST (21:22 UTC)
- Expired
- Feb 24, 2018, 3:45 PM CST
- In force
- 23 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Cleburne County, AR, Independence County, AR, Izard County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 96 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 11:01 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
211
WFUS54 KLZK 242122
TORLZK
ARC023-063-065-137-141-242145-
/O.NEW.KLZK.TO.W.0005.180224T2122Z-180224T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
322 PM CST SAT FEB 24 2018
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southeastern Stone County in north central Arkansas...
West central Independence County in north central Arkansas...
South central Izard County in north central Arkansas...
East central Van Buren County in north central Arkansas...
Northwestern Cleburne County in north central Arkansas...
* Until 345 PM CST
* At 322 PM CST, a severe thunderstorm capable of producing a tornado
was located over Fairfield Bay, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Mountain View... Fairfield Bay...
Greers Ferry... Cushman...
Shirley... Higden...
Fairfield Bay Marina... Croker...
Herpel... Sugar Loaf Recreation Area...
Bethesda... Guion...
Ben... Hanover...
Parma... Rushing...
Turkey Creek... Narrows Marina...
Brewer... Woodrow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3550 9226 3564 9240 3601 9196 3580 9174
TIME...MOT...LOC 2122Z 229DEG 41KT 3563 9226
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
621 follow-up statement
835
WWUS54 KLZK 242127
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
327 PM CST SAT FEB 24 2018
ARC141-242137-
/O.CAN.KLZK.TO.W.0005.000000T0000Z-180224T2145Z/
Van Buren AR-
327 PM CST SAT FEB 24 2018
...THE TORNADO WARNING FOR EAST CENTRAL VAN BUREN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 600 PM CST for north central
Arkansas.
LAT...LON 3560 9223 3573 9224 3601 9196 3580 9174
TIME...MOT...LOC 2127Z 228DEG 40KT 3567 9221
$$
ARC023-063-065-137-242145-
/O.CON.KLZK.TO.W.0005.000000T0000Z-180224T2145Z/
Stone AR-Independence AR-Izard AR-Cleburne AR-
327 PM CST SAT FEB 24 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHEASTERN STONE...WEST CENTRAL INDEPENDENCE...SOUTH CENTRAL IZARD
AND NORTHWESTERN CLEBURNE COUNTIES...
At 327 PM CST, a severe thunderstorm capable of producing a tornado
was located near Fairfield Bay, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mountain View... Cushman...
Herpel... Croker...
Bethesda... Guion...
Ben... Hanover...
Parma... Prim...
Marcella... Luber...
Brewer... Saint James...
Woodrow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3560 9223 3573 9224 3601 9196 3580 9174
TIME...MOT...LOC 2127Z 228DEG 40KT 3567 9221
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 24, 2:24 PM CST, 58 minutes earlier.
Area forecast discussion, Feb 24, 2:24 PM CST, 58 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 224 PM CST Sat Feb 24 2018 .AVIATION...24/18Z TAF CYCLE Warm front wl cont to lift NWD acrs N AR this aftn. Expect IFR conds N of the bndry, with mainly MVFR conds noted elsewhere. Convection wl cont to expand in coverage to the E this aftn and this evening ahead of an apchg CDFNT. The main squall line wl push into Cntrl AR arnd 24/22Z and out of SE AR arnd 25/03z. Expect gusty winds and OCNL IFR conds with storms. VFR conds wl return fm W to E later tngt as drier air works into the FA. /44/ && .Prev Discussion.../ Issued 345 AM CST Sat Feb 24 2018/ .SHORT TERM...Today Through Sunday Night The focus lately has been on heavy/excessive rain and flooding across Arkansas. This is still a concern in the near term, but so is severe weather. A potent storm system will track from the Texas panhandle this morning into eastern Missouri by this evening. The system will drag a cold front into the region, with widespread showers/thunderstorms ahead of the front. As the system tracks through the southern Plains, a warm front over southern sections of the state will slowly lift to the north. There is plenty of low clouds/fog/drizzle north of the front early this morning, and this will continue for a few hours. This boundary will make it into northern sections of the state by this afternoon. The heaviest rain will be along/north of the front, with severe storms farther south. For now, have locally more than two inches of rain in the forecast from Mena to Morrilton and Batesville. Just north and south of this band, have one to two inch amounts, with half inch to inch totals in the southeast. Severe storms will mainly affect the southeast half of Arkansas this afternoon. Most unstable CAPE values are in the 1500 to 2000 J/kg range, with 0-1km helicity values over 300 m2/s2. There will likely be a line of storms, and it will move quickly. Would be worried about discreet cells/supercells ahead of the line, and rotation in cells along the line. In brief, the main concerns are strong/damaging winds and isolated tornadoes. Precipitation will mostly come to an end and the sky will clear tonight as the front slides to the east. There will be lingering chances of showers in the southeast, and this will continue into Sunday. The period will finish with dry conditions Sunday night. As far as temperatures, readings will climb well above average today. Readings will be closer to seasonal by Sunday/Sunday night, but still above average. LONG TERM...Monday Through Friday High pressure will be in place at the surface across the region at the start of the long term portion of the forecast and will continue to remain nearby through Tuesday as it begins to shift east. Zonal flow aloft will begin to transition more out of the southwest by Tuesday as a trough is set to dive south of the four corners region and approach Arkansas from the west. Moisture will begin to return to the state and temperatures will warm as well. A warm front moving north over the state will signal the major change at the surface on Wednesday, before a developing low pressure system and trailing cold front look to move nearby and through the area Thursday. Rain and thunderstorms are likely ahead of this front, with severe weather a possibility. Behind this front, cooler but near normal temperatures will appear in the forecast along with drier conditions for the time being. There is still some uncertainty with regards to location and timing of the primary shortwave aloft and surface features as well. && .LZK Watches/Warnings/Advisories... Flood Watch until midnight CST tonight FOR Arkansas-Baxter-Boone- Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha- Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard- Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe- Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski- Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. &&
Hazardous weather outlook, Feb 24, 2:03 PM CST, 1 hour 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 203 PM CST Sat Feb 24 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-252015- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 203 PM CST Sat Feb 24 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This afternoon and Tonight Showers and thunderstorms will remain possible through tonight as a strong storm system moves through the state. There is a potential of severe weather this afternoon and early this evening. A fast moving line of storms is expected, with strong to damaging winds possible. Some storms may show signs of rotation, and this could lead to isolated tornadoes. Rain will be heavy at times, especially in northern and central sections of the state. Rainfall totals from one to two inches will be common, with locally higher amounts. In the southeast, half inch to inch amounts are in the forecast. Given recent heavy to excessive rain, any additional precipitation will aggravate high water issues that already exist across much of the area. Gusty south to southwest winds are expected in the southern and eastern counties through this evening. Wind speeds will average 15 to 25 mph, and gusts could exceed 30 mph in places. Caution is advised on areas lakes. Most precipitation will end tonight, with drier air building into the region. Showers may linger in the southeast overnight. .DAYS TWO THROUGH SEVEN...Sunday Through Friday Additional heavy rainfall will be possible by the middle of next week as showers and thunderstorms return to the forecast. Severe weather may also become a concern as well. However, details regarding the heavy rainfall and severe weather threat remain uncertain this far out. Even so...river flooding will likely be continuing from the current heavy rain event. .Spotter Information Statement... Spotter activation will be needed today in anticipation of severe weather expected across the area this afternoon through the evening hours. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Feb 24, 10:44 AM CST, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1044 AM CST SAT FEB 24 2018
ARZ037-040-241730-
Polk AR-Scott AR-
1044 AM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND NORTHERN POLK
COUNTIES UNTIL 1130 AM CST...
At 1044 AM CST, Doppler radar was tracking a strong thunderstorm near
Mountain Fork, or 15 miles west of Mena, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mena... Waldron...
Beauchamp... Mountain Fork...
Polk County Fairgrounds... Mena Intermountain Airport...
Queen Wilhelmina State Park... Acorn...
Black Fork... Winfield...
Ink... Potter...
Boles... Dallas...
Shady Grove... Rocky...
Black Fork Mountain Wilderness... Hon...
Camp Pioneer... Y City...
LAT...LON 3480 9445 3503 9405 3502 9398 3467 9388
3467 9393 3460 9393 3448 9446
TIME...MOT...LOC 1644Z 233DEG 43KT 3459 9450
BrownSpecial weather statement, Feb 24, 1:00 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
100 PM CST SAT FEB 24 2018
ARZ021-030-241945-
Johnson AR-Logan AR-
100 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN AND JOHNSON
COUNTIES UNTIL 145 PM CST...
At 1259 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Cass to near Ozark to
Branch. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Clarksville... Paris...
Lamar... Knoxville...
Subiaco... Hartman...
Scranton... Ratcliff...
Dillen... Woodland...
Hinkle... Devils Knob...
Hoyt... Midway in Logan County...
Spadra... Tokalon...
Holman... Rosetta...
Lake Dardanelle... Coal Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 600 PM CST for western and
central Arkansas.
LAT...LON 3523 9399 3523 9392 3532 9391 3531 9381
3543 9381 3536 9375 3537 9371 3577 9370
3576 9353 3573 9352 3573 9316 3560 9317
3560 9322 3547 9322 3547 9329 3546 9330
3533 9330 3524 9328 3521 9399
TIME...MOT...LOC 1859Z 265DEG 36KT 3578 9391 3548 9390 3531 9398
BrownSpecial weather statement, Feb 24, 1:40 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
140 PM CST SAT FEB 24 2018
ARZ012-013-021>023-030-242030-
Pope AR-Searcy AR-Johnson AR-Newton AR-Van Buren AR-Logan AR-
140 PM CST SAT FEB 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...EASTERN
JOHNSON...SOUTHERN NEWTON...SOUTHWESTERN SEARCY...NORTHWESTERN VAN
BUREN AND NORTHERN POPE COUNTIES UNTIL 230 PM CST...
At 140 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Upper Buffalo Wilderness Area
to 7 miles south of Rosetta to near Knoxville. Movement was east at
35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Clarksville... Lamar...
Dover... Knoxville...
Hector... Marsena...
Witts Spring... Moore...
Dabney... Point Peter...
Devils Knob... Bohannon...
Imo... Holman...
Rosetta... Dillen...
Broomfield... Solo...
Smyrna... Eula...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 600 PM CST for central,
western and north central Arkansas.
LAT...LON 3560 9271 3547 9278 3546 9283 3546 9285
3545 9285 3532 9349 3560 9342 3588 9339
3597 9269
TIME...MOT...LOC 1940Z 270DEG 31KT 3591 9331 3561 9335 3539 9341
BrownLocal storm report, Feb 24, 1:53 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
153 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG DRIGGS 35.24N 93.77W
02/24/2018 LOGAN AR AMATEUR RADIO
TREES AND POWERLINES DOWN IN DRIGGS.
&&
EVENT NUMBER LZK1800083
55Local storm report, Feb 24, 1:54 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
154 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM TSTM WND DMG GRANNIS 34.24N 94.33W
02/24/2018 POLK AR 911 CALL CENTER
TREES DOWN IN THE TOWN OF GRANNIS
&&
EVENT NUMBER LZK1800084
COOPERLocal storm report, Feb 24, 1:58 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
158 PM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST MENA 34.59N 94.24W
02/24/2018 E60 MPH POLK AR AMATEUR RADIO
&&
EVENT NUMBER LZK1800085
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:06 AM CST | Dense Fog Advisory | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 6 more | 3 hr |
| Feb 24, 10:27 AM CST | Areal Flood Warning | LZK | Faulkner | 24 hr |
| Feb 24, 10:44 AM CST | Special Weather Statement | LZK | Scott | 46 min |
| Feb 24, 10:48 AM CST | Tornado Warning | LZK | Polk, Scott | 27 min |
| Feb 24, 12:38 PM CST | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott | 52 min |
| Feb 24, 12:56 PM CST | Severe Thunderstorm Warning | LZK | Polk | 34 min |
| Feb 24, 1:00 PM CST | Special Weather Statement | LZK | Johnson | 45 min |
| Feb 24, 1:13 PM CST | Tornado Warning | LZK | Logan, Yell | 8 min |
| Feb 24, 1:24 PM CST | Severe Thunderstorm Warning | LZK | Logan, Pope, Scott, Yell | 51 min |
| Feb 24, 1:32 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 43 min |
| Feb 24, 1:40 PM CST | Special Weather Statement | LZK | Pope, Searcy | 50 min |
| Feb 24, 2:06 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 2 more | 39 min |
| Feb 24, 2:10 PM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Van Buren, Yell | 50 min |
| Feb 24, 2:16 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 44 min |
| Feb 24, 2:37 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 38 min |
| Feb 24, 2:42 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Faulkner, Garland, Grant, Hot Spring and 6 more | 48 min |
| Feb 24, 2:56 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Independence, Izard, Sharp, Stone and 1 more | 49 min |
| Feb 24, 2:58 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 47 min |
| Feb 24, 3:04 PM CST | Flash Flood Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 5 hr |
| Feb 24, 3:10 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Saline and 5 more | 5 hr |
| Feb 24, 3:25 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Grant, Lonoke, Perry, Pulaski and 2 more | 50 min |
| Feb 24, 3:26 PM CST | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Garland, Grant, Hot Spring and 1 more | 5 hr |
| Feb 24, 3:33 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 42 min |
| Feb 24, 3:37 PM CST | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Jackson and 5 more | 4 hr |
| Feb 24, 3:42 PM CST | Flash Flood Warning | LZK | Independence, Jackson, Monroe, Prairie, White, Woodruff | 5 hr |
| Feb 24, 3:43 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 47 min |
| Feb 24, 4:01 PM CST | Flash Flood Warning | LZK | Calhoun, Dallas, Ouachita | 6 hr |
| Feb 24, 4:07 PM CST | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 6 more | 6 hr |
| Feb 24, 4:14 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 46 min |
| Feb 24, 4:14 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Sharp, Stone, White and 1 more | 46 min |
| Feb 24, 4:44 PM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 6 hr |
| Feb 24, 4:54 PM CST | Special Weather Statement | LZK | Woodruff | 36 min |
| Feb 24, 4:59 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 31 min |
| Feb 24, 5:02 PM CST | Special Weather Statement | LZK | Jackson | 13 min |
| Feb 24, 5:06 PM CST | Special Weather Statement | LZK | Arkansas, Jefferson, Monroe | 39 min |
| Feb 24, 5:42 PM CST | Special Weather Statement | LZK | Arkansas, Monroe | 48 min |
| Feb 24, 5:52 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 38 min |
Nearby
Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.